# SDR UHLA2010110900242

- Difficulty date: November 9, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 17,221 hours, 10,724 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FLOORBEAM FR14 AT RIGHT END IN FRONT OF FORWARD SERVICE DOOR.  INSTALLED DOUBLER IAW EMB ETD 2010-170/10545.
